Exact values of widths of classes of functions in $L_2$
Doklady Akademii Nauk, Tome 344 (1995) no. 5, pp. 583-585
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_344_5_a0,
author = {G. G. Magaril-Il'yaev and V. M. Tikhomirov},
title = {Exact values of widths of classes of functions in $L_2$},
journal = {Doklady Akademii Nauk},
pages = {583--585},
year = {1995},
volume = {344},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_344_5_a0/}
}
G. G. Magaril-Il'yaev; V. M. Tikhomirov. Exact values of widths of classes of functions in $L_2$. Doklady Akademii Nauk, Tome 344 (1995) no. 5, pp. 583-585. http://geodesic.mathdoc.fr/item/DAN_1995_344_5_a0/